# SDR DALA1030509874

- Difficulty date: October 22, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 70,385 hours, 65,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LCK AT DHN, WHILE ACCOMPLISHING AN AD RELATED INSPECTION PER EM5330-01142, AD2000-23-22, A 0.25 INCH LONG CRACK WAS FOUND ON THE AFT EDGE OF THE NR 1 DOOR STOP HOLE REPAIRED PER ERA 486585-14AD SECTION I, SECTION II - ON OR BEFORE 3,000 CYCLES OR 24 MONTHS AFTER SECT I.
